# SDR AALA20090830NRT01

- Difficulty date: August 30, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N784AN
- Make and model: Boeing 777223
- Aircraft serial: 29588
- Aircraft time: 38,299 hours, 4,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4166215
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT AT FORWARD EDGE OF FIRST CLASS CLOSET IS LOOSE.  REPLACED FIRST CLASS COAT CLOSET FORWARD EMERGENCY LIGHT ASSEMBLY.  OPS CHECKED OK.
